# SDR COMA0060622

- Difficulty date: August 2, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 856 hours, 910 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 600210615
- Condition: Damaged
- Location: Vertical Stab
- Part time: 856 hours, 910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF BOMBARDIER AEROSPACE IN-SERVICE LETTER RJ-SL-55-001, FOUND LT & RT VERTICAL STABILIZER BUSHINGS TO BE DAMAGED (SCORING AND CALLED).  PERFORMED A MAJOR REPAIR BY REPLACING LT & RT VERTICAL STABILIZER BUSHINGS IAW CRJ AMM 20-26-00-910-803 AND WVAC EO 601R-55-1551.
